• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Quitting entocort(budesonide) cold turkey side effects?

Hi everyone, I am hoping to find some advice and peoples experience with entocort/budesonide and side effects and quitting cold turkey? My GI is impossible to get ahold of and very unhelpful.

I just recently got put on entocort/budesonide and took it for 10 days. Well I noticed that it wasn't helping my pain or symptoms at all yet, but it was giving me nasty side effects. I have a complete lack of energy and my muscles are hurting so bad. My legs feel like they are 100 lbs it's hard to even walk around the house or climb onto bed. On top of that, my vision started going extremely blurry, I started seeing double and my eyes have been watering and I can hear them everytime I blink.

Needles to say I needed to stop. I only took it for 10 days so I quit cold turkey and haven't taken it in two days but my vision is still blurry, I have no energy, my muscles are completly drained and now I am having trouble sleeping and keep waking dretched in sweat.

How long will these side effects last? I am going on vacation in two weeks and am terrified that I will still be feeling like absolute death during my vacation.

Any feedback, advice, or people's stories would be so greatly appreciated.

Thanks everyone :)
 
Top